# SDR MALA965032

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC640
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MX FOUND FLIGHT OFFICERS INBOARD SEAT TRACK CENTER NUT PLATE CRACKED OUT TO RIVET.  COMPLETED REPAIR BY FABRICATING AND INSTALLING REPAIR FILLER AND DOUBLER IAW EA 01-96049.  (M)
